# SDR DALA2023019200430

- Difficulty date: January 16, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 92,970 hours, 20,164 cycles
- Engine: Ge CF680C2B6F
- Engine time: 91,637 hours, 13,701 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Condition: Leaking
- Location: Lt Idg Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO DUE TO LEFT GENERATOR TRIP. RETURNED TO GATE.  REPLACED LEAKING OIL LINE AND IDG.
